Acta Mathematica Hungarica logo Springer logo

Publisher: Springer

Related content
Volume 98, Number 4, 2003

all issues

On the base radical class for associative rings
pp. 263-272(10)
Authors: Gardner, B.J.; McDougall, R.G.

On pseudorandom properties of multiplicative functions
pp. 273-300(28)
Authors: Daboussi, H.; Sárközy, A.

On the associativity of the product of measure spaces
pp. 301-310(10)
Author: Horváth, L.

On extremal point distributions in the Euclidean plane
pp. 311-321(11)
Author: Pillichshammer, F.

On a subvariety of semi-De Morgan algebras
pp. 323-328(6)
Authors: Palma, C.; Santos, R.

Fixed point theorems in locally convex spaces
pp. 345-355(11)
Author: Bugajewski, D.

all issues


Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page